Xanax: My story

I have a new Xanax marketing campaign….

If you think our pills make you feel bad when you take them….wait until you try to stop!

My own struggle with this tiny pill has been quite the battle.

It was given to me by a Doctor in the ER. No explanations. No warnings. No cautions – that hey – take this for a few weeks and you’ll be so addicted – that when you quit taking it you will feel like you’re going to die. Guess he thought he was doing me a favor.

My first experience with trying to quit taking Xanax didn’t go so well.

I went to see my primary care Doctor one Wednesday morning. During the appointment I told him that I was running low on my Xanax prescription – and that I wanted him to give me a refill. He told me that he and the group didn’t believe in prescribing Xanax to their patients – because it was so dangerous and addictive. I went home and looked at my pill bottle and saw that I had like three or four pills left. Oh shit, I thought. I guess I need to quit taking these things. So, I went cold turkey.

Talk about my own personal Hell.

I didn’t take any that night. Ok.

The next morning about mid-day I didn’t feel very well. Not very well at all.

By early evening. I was lying face down on the carpet in the living room. Crying. Literally crying. And crying out to God – to either “save me” or “kill me” right there on the spot….because I couldn’t go on another minute feeling like I was feeling at the time.

Now I got it.

This shit is worse than heroin.

And I wasn’t even taking a strong dose. Maybe half of a 0.5mg pill each evening. I can only imagine the pain people who are taking like 3 or 4 pills a day would have to go through to get off this stuff. I can now understand why people take their own life when trying to get off this stuff.

So – after that most undignified experience – I went back to the Doctor and demanded that he help me get off this poison. So we decided that I would try to get off this stuff by slowly tapering down my dose – before trying to quit.

So – now I am the first full day of my second attempt to quit cold turkey. I’ve been dropping my dose to taking just a shard of the 0.5mg pill on a daily basis. And this time I am also armed with Dr. Luke’s natural pills to help me. He’s concocted a bunch of pills with Lemon Balm and Phenibut to help calm me down naturally – as a replacement to the addictive Xanax.

So – how’s it going?

Well – last night I took two of his pills – and started to feel a bit whoosey. After a few hours I went to bed a fell into quite the deep sleep. Probably slept harder than I had in many months. So that was a positive.

This morning I got up and the first wave of withdrawal symptoms set in: intense muscle ache, dizziness, arms and legs feeling fuzzy and tingly, slight nausea. Overall – felt like a really intense flu setting in. I took one of Dr. Luke’s pills and the symptoms subsided for a few hours.

Over the course of the day – the cycle has replayed a couple of times. The pain and ache of the withdrawals would kick in and intensify – and then I would take some Lemon Balm / Phenibut and the symptoms would subside for a few hours. Eventually I was able to take a good 90 minute nap in the afternoon. When I woke up I started thru another cycle. Again I took the natural pills and as of 9pm this evening – I am not feeling too badly awful.

Hoping for a good sleep again tonight. We’ll see what tomorrow holds. I guess like any other drug detox – it’s definitely one day at a time.

I can say – that the Lemon Balm / Phenibut pill has been a God-send this time around. At least I’m not feeling like I am going to die. I have hope this time around.

If anyone out there is reading this – and is going through something similar – let me know. It totally sucks. But there is hope. Get in touch.

-Sockeye Pete-

 

Leave a Reply

Your email address will not be published. Required fields are marked *